# SDR SWAA062939

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 69,880 hours, 49,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: F18T5WWRS
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND SIDEWALL EMERGENCY EXIT LIGHT INOP AT L1 DOOR.  REMOVED AND REPLACED LIGHT BULB PER MM.
